Well-posedness and stationary solutions

Michael Grinfeld, Martin Burns

Research output: Contribution to journalArticle

3 Citations (Scopus)
59 Downloads (Pure)

Abstract

In this paper we prove existence and uniqueness of variational inequality solutions
for a bistable quasilinear parabolic equation arising in the theory of solid-solid phase transitions and discuss its stationary solutions, which can be discontinuous.
Original languageEnglish
Pages (from-to)251-264
JournalCommunications in Applied Analysis
Volume15
Publication statusPublished - 2011

Keywords

  • well-posedness
  • quasilinear parabolic equation
  • solid-solid phase transitions

Fingerprint Dive into the research topics of 'Well-posedness and stationary solutions'. Together they form a unique fingerprint.

  • Cite this